# SDR SWIA2021080259951

- Difficulty date: May 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Bs 661-667
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN FS.661.00+90.00 AND FS.677.00 STGR19 RH JUST FWD OF ECS DUCT INCLUDES FRAME TO STRINGER CLIP.     (C-CHECK RO 7/28/2021)    REPLACED DIAPHRAGM  JUST AFT OF FRAME @ FS661.00+90 & STRINGE 19R PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH690-39100 REV G.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
